Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 176, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 2, 2007, 9:40 AM CDT for Midland County, Texas. It was in force for 65 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 2, 2007, 9:40 AM CDT (14:40 UTC)
- Expired
- May 2, 2007, 10:45 AM CDT
- In force
- 65 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
County Midland County, TX
The radar
The Midland/Odessa radar (KMAF), 10 km from the middle of the area, began a volume at 14:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 10:11 AM CDT | TSTM WND GST 70 | Mission Dorado, TX | |
| May 2, 10:17 AM CDT | HAIL 1 | 2 Sw Midland Internatio, TX | FM 1788 AND BUSINESS 20 |
| May 2, 10:29 AM CDT | HAIL 1 | Midland International A, TX | |
| May 2, 10:55 AM CDT | HAIL 1 | Midland, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 2, 8:02 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 2.7 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 948 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 909 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMAF 021440 SVRMAF TXC329-021545- /O.NEW.KMAF.SV.W.0176.070502T1440Z-070502T1545Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 940 AM CDT WED MAY 2 2007 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MIDLAND COUNTY IN WEST TEXAS... * UNTIL 1045 AM CDT * AT 939 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 15 MILES WEST OF WARFIELD...OR NEAR ODESSA...MOVING NORTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS... WARFIELD... MIDLAND INTERNATIONAL AIRPORT... MIDLAND... COTTON FLAT... VALLEY VIEW... GREENWOOD... THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT WEDNESDAY AFTERNOON FOR WEST TEXAS. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3207 10228 3174 10227 3168 10178 3207 10179 $$
3 follow-up statements
000 WWUS54 KMAF 021503 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1002 AM CDT WED MAY 2 2007 TXC329-021545- /O.CON.KMAF.SV.W.0176.000000T0000Z-070502T1545Z/ MIDLAND TX- 1002 AM CDT WED MAY 2 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR MIDLAND COUNTY... AT 1000 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF WARFIELD...OR ABOUT NEAR ODESSA...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE... WARFIELD...MIDLAND INTERNATIONAL AIRPORT...MIDLAND...COTTON FLAT AND VALLEY VIEW. THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL IN THE CITY OF ODESSA. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT WEDNESDAY AFTERNOON FOR WEST TEXAS. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3207 10228 3174 10227 3168 10178 3207 10179 $$
000 WWUS54 KMAF 021519 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1019 AM CDT WED MAY 2 2007 TXC329-021545- /O.CON.KMAF.SV.W.0176.000000T0000Z-070502T1545Z/ MIDLAND TX- 1019 AM CDT WED MAY 2 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR MIDLAND COUNTY... AT 1018 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND VERY DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS LOCATED NEAR MIDLAND... MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE... MIDLAND...VALLEY VIEW AND GREENWOOD. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. IF YOU ARE IN THE PATH OF THIS STORM... TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT WEDNESDAY AFTERNOON FOR SOUTHEAST NEW MEXICO. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3207 10228 3174 10227 3168 10178 3207 10179 $$
000 WWUS54 KMAF 021532 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1031 AM CDT WED MAY 2 2007 TXC329-021545- /O.CON.KMAF.SV.W.0176.000000T0000Z-070502T1545Z/ MIDLAND TX- 1031 AM CDT WED MAY 2 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR MIDLAND COUNTY... AT 1029 AM CDT...QUARTER SIZED HAIL WAS OBSERVED AT THE MIDLAND INTERNATIONAL AIRPORT AND WIND GUSTS ABOVE 45 MPH. THIS STORM WAS LOCATED NEAR MIDLAND...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE... MIDLAND...GREENWOOD AND INTERSTATE 20 IN MIDLAND COUNTY. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT WEDNESDAY AFTERNOON FOR WEST TEXAS. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3207 10228 3174 10227 3168 10178 3207 10179 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 8:29 AM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, May 2, 8:29 AM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
829 AM CDT WED MAY 2 2007
.UPDATE...
UPDATED TO INCLUDE MENTION OF SEVERE THUNDERSTORM WATCH 208 FOR
MUCH OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO INCLUDING THE
PERMIAN BASIN...TRANS PECOS...AND LEA COUNTY IN SOUTHEASTERN NEW
MEXICO. UPDATED TEXT PRODUCTS ARE OUT...GRAPHICS TO FOLLOW SHORTLY.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 78 57 85 63 / 60 70 10 10
CARLSBAD NM 81 54 86 60 / 40 20 0 0
DRYDEN TX 88 64 85 65 / 30 20 10 0
FORT STOCKTON TX 84 59 87 65 / 40 30 10 0
GUADALUPE PASS TX 79 51 82 56 / 30 10 0 0
HOBBS NM 79 56 86 62 / 80 50 10 0
MARFA TX 79 48 80 48 / 20 10 0 0
MIDLAND INTL AIRPORT TX 80 57 84 62 / 90 70 10 0
ODESSA TX 81 58 84 64 / 90 70 10 0
WINK TX 88 58 90 62 / 60 50 10 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH FROM 7 AM THIS MORNING TO MIDNIGHT MDT TONIGHT
FOR THE FOLLOWING ZONES...CENTRAL LEA COUNTY...EDDY COUNTY
PLAINS...NORTHERN LEA COUNTY...SOUTHERN LEA COUNTY.
TX...FLASH FLOOD WATCH FROM 8 AM THIS MORNING TO 1 AM CDT THURSDAY
FOR THE FOLLOWING ZONES...ANDREWS...BORDEN...CRANE...
DAWSON...ECTOR...GAINES...GLASSCOCK...HOWARD...LOVING...
MARTIN...MIDLAND...MITCHELL...REAGAN...SCURRY...UPTON...
WARD...WINKLER.
&&
01/49Hazardous weather outlook, May 2, 8:19 AM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 819 AM CDT WED MAY 2 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-031330- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 819 AM CDT WED MAY 2 2007 /719 AM MDT WED MAY 2 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTHEAST NEW MEXICO...THE UPPER TRANS PECOS...PERMIAN BASIN...AND WESTERN LOW ROLLING PLAINS THIS MORNING. THESE THUNDERSTORMS...ALONG WITH COPIOUS AMOUNTS OF MOISTURE IN THE ATMOSPHERE AND NEARLY SATURATED GROUND FROM RECENT HEAVY RAINS... WILL RESULT IN A THREAT OF FLASH FLOODING TODAY THROUGH THIS EVENING. SOME OF THE THUNDERSTORMS WILL BE SEVERE...ESPECIALLY THIS AFTERNOON AND EVENING. LOCATIONS ALONG AND EAST OF A HOBBS... KERMIT...FORT STOCKTON...AND SANDERSON LINE STAND THE GREATEST CHANCE OF SEEING SEVERE STORMS. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE...BUT MAINLY ALONG AND EAST OF A LAMESA...MIDLAND...AND RANKIN LINE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER UPPER LEVEL STORM SYSTEM WILL TAKE AIM ON SOUTHEAST NEW MEXICO AND WEST TEXAS THIS WEEKEND. SEVERE THUNDERSTORMS MAY AGAIN BECOME A THREAT AS THIS STORM SYSTEM PASSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ON THEIR WAY INTO THE OFFICE TO MAN THE AMATEUR RADIOS. SPOTTER ACTIVATION IS REQUESTED IMMEDIATELY. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 2, 5:01 AM CDT, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 501 AM CDT WED MAY 2 2007 NMZ027-028-021100- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- 401 AM MDT WED MAY 2 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHWESTERN EDDY COUNTY. A STRONG THUNDERSTORM WAS LOCATED IN OPEN COUNTRY OF SOUTHWESTERN EDDY COUNTY...3 MILES SOUTHEAST OF QUEEN AT 401 AM MDT...MOVING NORTHEAST AT 20 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
Special weather statement, May 2, 5:33 AM CDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 533 AM CDT WED MAY 2 2007 TXZ058-059-021100- LOVING-REEVES COUNTY AND UPPER TRANS PECOS- 533 AM CDT WED MAY 2 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHEASTERN CULBERSON... NORTHWESTERN LOVING AND NORTHWESTERN REEVES COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST OF RED BLUFF LAKE AT 533 AM CDT...MOVING NORTH AT 25 MPH. HIGHWAY 285 IN EXTREME NORTHERN REEVES COUNTY WILL BE IMPACTED BY THIS STORM. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
Special weather statement, May 2, 6:27 AM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 627 AM CDT WED MAY 2 2007 TXZ059-060-021230- WINKLER-LOVING- 627 AM CDT WED MAY 2 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR EASTERN LOVING AND WEST CENTRAL WINKLER COUNTIES. THREE STRONG THUNDERSTORMS WERE LOCATED IN OPEN COUNTRY JUST NORTH OF HIGHWAY 302 IN LOVING AND WESTERN WINKLER COUNTIES AT 627 AM CDT...MOVING NORTH AT 15 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. HAIL AND WINDS AROUND 55 MPH ARE POSSIBLE. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, May 2, 6:54 AM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 654 AM CDT WED MAY 2 2007 TXZ060-021230- WINKLER- 654 AM CDT WED MAY 2 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHWEST WINKLER COUNTY. A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST OF KERMIT IN OPEN COUNTRY OF NORTHWEST WINKLER COUNTY AT 654 AM CDT...MOVING NORTH AT 15 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. HAIL AND WINDS AROUND 55 MPH ARE POSSIBLE.
Local storm report, May 2, 8:39 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
839 AM CDT WED MAY 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HAIL 17 NE KERMIT 32.03N 102.89W
05/02/2007 E0.88 INCH WINKLER TX TRAINED SPOTTER
STRIPPED LEAVES OFF TREES
0825 AM HAIL MENTONE 31.71N 103.60W
05/02/2007 E0.88 INCH LOVING TX PUBLIC
&&
74The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 4:05 AM CDT | Flash Flood Watch | MAF | Andrews, Borden, Crane, Dawson, Ector, Gaines and 11 more | 17 hr |
| May 2, 7:14 AM CDT | Severe Thunderstorm Warning | MAF | Loving, Winkler | 61 min |
| May 2, 7:44 AM CDT | Severe Thunderstorm Warning | MAF | Andrews | 61 min |
| May 2, 8:10 AM CDT | Severe Thunderstorm Warning | MAF | Loving, Winkler | 65 min |
| May 2, 8:23 AM CDT | Severe Thunderstorm Warning | MAF | Ector | 67 min |
| May 2, 8:48 AM CDT | Flash Flood Warning | MAF | Winkler | 3 hr |
| May 2, 8:53 AM CDT | Flash Flood Warning | MAF | Ector | 3 hr |
| May 2, 9:10 AM CDT | Severe Thunderstorm Warning | MAF | Winkler | 65 min |
| May 2, 9:25 AM CDT | Severe Thunderstorm Warning | MAF | Ector | 65 min |
| May 2, 10:06 AM CDT | Flash Flood Warning | MAF | Midland | 4 hr |
| May 2, 10:23 AM CDT | Severe Thunderstorm Warning | MAF | Ector | 67 min |
| May 2, 10:37 AM CDT | Severe Thunderstorm Warning | MAF | Pecos | 53 min |
| May 2, 10:40 AM CDT | Severe Thunderstorm Warning | MAF | Midland | 65 min |
| May 2, 10:45 AM CDT | Severe Thunderstorm Warning | MAF | Ward | 60 min |
| May 2, 10:58 AM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 62 min |
| May 2, 11:16 AM CDT | Severe Thunderstorm Warning | MAF | Crane, Upton | 59 min |
| May 2, 11:25 AM CDT | Flash Flood Warning | MAF | Howard | 5 hr |
| May 2, 11:37 AM CDT | Severe Thunderstorm Warning | MAF | Reagan | 53 min |
| May 2, 11:57 AM CDT | Severe Thunderstorm Warning | MAF | Howard, Mitchell | 63 min |
| May 2, 12:02 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 42 min |
| May 2, 12:07 PM CDT | Flash Flood Warning | MAF | Ector | 3 hr |
| May 2, 12:07 PM CDT | Flash Flood Warning | MAF | Dawson | 4 hr |
| May 2, 12:11 PM CDT | Flash Flood Warning | MAF | Glasscock | 3 hr |
| May 2, 12:16 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 59 min |
| May 2, 12:24 PM CDT | Flash Flood Warning | MAF | Reagan | 3 hr |
| May 2, 12:34 PM CDT | Severe Thunderstorm Warning | MAF | Reagan | 40 min |
| May 2, 1:08 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 67 min |
| May 2, 1:27 PM CDT | Tornado Warning | MAF | Pecos, Terrell | 33 min |
| May 2, 3:06 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 54 min |
| May 2, 3:50 PM CDT | Flash Flood Warning | MAF | Culberson | 3 hr |
| May 2, 3:51 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 54 min |
| May 2, 4:01 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 44 min |
| May 2, 4:41 PM CDT | Tornado Warning | MAF | Culberson | 64 min |
| May 2, 5:01 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 29 min |
| May 2, 5:41 PM CDT | Tornado Warning | MAF | Culberson | 43 min |
| May 2, 5:57 PM CDT | Tornado Warning | MAF | Jeff Davis | 63 min |
| May 2, 6:55 PM CDT | Tornado Warning | MAF | Jeff Davis | 51 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.